# SDR FDEA201209213378

- Difficulty date: September 21, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 69,546 hours, 14,423 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114505
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT LONGERON SPLICE AT 43RH BETWEEN STA 5-113 TO STA 1541 FOUND CRACKED.  LONGERON SPLICE REMOVED AS PER SRM 51-31-01 REVISION 50.  LONGERON SPLICE FABRICATED IAW DRAWING A5A7114 REVISION E.  INSTALLED AS PER SRM 51-31-01 REVISION 50.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 115.
